Advertisement

Integral Equations and Operator Theory

, Volume 64, Issue 3, pp 381–398 | Cite as

Maximal Abelian von Neumann Algebras and Toeplitz Operators with Separately Radial Symbols

  • Hansong HuangEmail author
Article

Abstract.

This paper mainly concerns abelian von Neumann algebras generated by Toeplitz operators on weighted Bergman spaces. Recently a family of abelian w*-closed Toeplitz algebras has been obtained (see [5,6,7,8]). We show that this algebra is maximal abelian and is singly generated by a Toeplitz operator with a “common” symbol. A characterization for Toeplitz operators with radial symbols is obtained and generalized to the high dimensional case. We give several examples for abelian von Neumann algebras in the case of high dimensional weighted Bergman spaces, which are different from the one dimensional case.

Mathematics Subject Classification (2000).

Primary 47C15 Secondary 32A36 

Keywords.

Weighted Bergman spaces abelian von Neumann algebra Toeplitz operator radial separately radial 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Mathematical Science DepartmentFudan UniversityShanghaiChina

Personalised recommendations